MathSciNet Relay Station
MathSciNet bibliographic data
MR2608400 35B27 (35K10 35R35 74A50 74Q10 80A22)
Kim, Inwon C.; Mellet, Antoine Homogenization of one-phase Stefan-type problems in periodic and random media. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4161–4190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement